# SDR QXEA2017081000511

- Difficulty date: August 10, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 690 hours, 365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR GIRT BAR RED INDICATION NOT FULLY VISIBLE. REMOVED FROM SERVICE.  ADJUSTED AFT SERVICE DOOR GIRT BAR INDICATOR IAW AMM 52-42-00-820-801-A SUB TASK 820-073-A FOR APPLICABLE STEPS.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
